Advertisement

Siberian Mathematical Journal

, Volume 43, Issue 2, pp 350–352 | Cite as

On Independence of the Relations of Epimorphy and Embeddability on the Variety of All Lattices

  • A. G. Pinus
  • Ya. L. Mordvinov
Article

Abstract

We prove that every doubly quasiordered set embeds isomorphically in the double skeleton of the variety of all lattices.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Pinus A. G., “Embeddability and epimorphism relations on congruence-distribution varieties,” Algebra i Logika, 24, No. 5, 588-607 (1985).Google Scholar
  2. 2.
    Bonnet R., “Very strongly rigid Boolean algebras, continuum discrete set condition, countable antichain condition. I,” Algebra Universalis, 11, No. 3, 341-364 (1980).Google Scholar
  3. 3.
    Freese R., Jezek J., and Nation J. B., Free Lattices, Amer. Math. Soc., Providence, RI (1995).Google Scholar
  4. 4.
    Jonsson B., “Congruence distributive varieties,” Math. Japon., 42, No. 2, 353-401 (1995).Google Scholar
  5. 5.
    Pinus A. G. and Mordvinov Ya. L., “On skeletons of varieties of lattices,” in: Algebra and Model Theory. Vol. 2 [in Russian], NGTU, Novosibirsk, 1999, pp. 111-118.Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. G. Pinus
    • 1
  • Ya. L. Mordvinov
    • 1
  1. 1.Novosibirsk State Technical UniversityNovosibirsk

Personalised recommendations